# SDR VNAA202403230017

- Difficulty date: February 16, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N573NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15362
- Aircraft time: 20,220 hours, 18,070 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Part number: CC670180544
- Condition: Nicked
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON AILERON HINGE FITTING 3 (INBD LUG) AT RH WING REAR SPAR.   NICK ON AILERON HINGE FITTING 3 (INBD LUG) AT RH WING REAR SPAR WAS REPAIRED PER REO 690-57-51-331 REV. - -
